liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
High Order Finite Difference Approximations of Electromagnetic Wave Propagation Close to Material Discontinuities
Uppsala universitet, Avdelningen för teknisk databehandling. (Waves and Fluids)ORCID iD: 0000-0002-7972-6183
2003 (English)In: Journal of Scientific Computing, ISSN 0885-7474, E-ISSN 1573-7691, Vol. 18, 215-234 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2003. Vol. 18, 215-234 p.
National Category
Computational Mathematics Computer Science
URN: urn:nbn:se:liu:diva-68595DOI: 10.1023/A:1021149523112OAI: diva2:418747
Available from: 2007-01-26 Created: 2011-05-24 Last updated: 2013-08-30

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Nordström, Jan
In the same journal
Journal of Scientific Computing
Computational MathematicsComputer Science

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 57 hits
ReferencesLink to record
Permanent link

Direct link